Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Why do I get intense abdominal pain and giddiness after taking constipation pills ?

I am a girl have been having abdominal pain for over two weeks now. I have taken over the counter constipation medication and fiber supliments over those two weeks. The pain has lessened but not completely stopped. It gets worse at night. Today my Female parts started burning slightly, but I would like to attribute that to the pool water. There was a lttle bit of white discharge, but not much. I m wondering now, if the abdominal pain is IBS or if it is something else. Whenever I take the constipation pills I get a horrible stomach ache and my head begins to throb. It ruins my appetite completely and I haven t eaten much over the past few weeks because I just don t feel hungry. Anus ea sometimes comes at night, but not nearly as severe as when I take the medicine. I am on birth control , and missed my pill two seperate times by no more than 10 minutes each time in the past month, if that information helps any.
Asked On : Wed, 22 Jun 2011
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
no these symptoms are not suggestive of ibs as u are on oral contra. pills.. these are more common side effects to the oral contraceptive pills.. but still to be on more safe side i will advise u to have an ultrasound of abdomen/pelvis and consult ur gynecologist
Answered: Wed, 22 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor